# SDR DXTA2025061603865

- Difficulty date: June 11, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N784QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20575
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Rig
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MLG: UPON DEPARTURE WE GOT AN AMBER "GEAR DISAGREE", AND CYAN "PROX SYS FAULT" CAS MESSAGE. RAN THROUGH THE CHECKLIST AND THE CAS MESSAGE DISAPPEARED.  CONTINUED FLIGHT WITH GEAR DOWN AND DIVERTED TO KSYR. CORRECTIVE ACTION: FOUND PX05 LEFT MAIN LANDING GEAR UPLOCK OUT OF RIGGING TOLERANCE, ADJUSTED AND RIGGED SWITCH WITHIN TOLERANCE, CHECK GOOD. PERFORMED MULTIPLE LANDING GEAR OPERATIONAL CHECKS, ALL CHECKS GOOD, "PROX SYS FAULT" NO LONGER DISPLAYS.  ALL WORK DONE I/A/W CL350S AMM 32-61-09. 32-30-00
